Solutions in generalized functions for ordinary differential equations with polynomial coefficients
Doklady Akademii Nauk, Tome 169 (1966) no. 5, pp. 991-994
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_169_5_a0,
author = {F. S. Aliev},
title = {Solutions in generalized functions for ordinary differential equations with polynomial coefficients},
journal = {Doklady Akademii Nauk},
pages = {991--994},
year = {1966},
volume = {169},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_169_5_a0/}
}
F. S. Aliev. Solutions in generalized functions for ordinary differential equations with polynomial coefficients. Doklady Akademii Nauk, Tome 169 (1966) no. 5, pp. 991-994. http://geodesic.mathdoc.fr/item/DAN_1966_169_5_a0/